MAUDE Adverse Event Report: NIPRO CORPORATION (ODT) NIPRO ELISIO-H DIALYZER

NIPRO CORPORATION (ODT) NIPRO ELISIO-H DIALYZER
Model Number DD+ELISIO-19H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 11/10/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2020, the 2nd patient sent to the icu after dialysis treatment.No further information was provided.Unknown details of adverse event or patient symptoms.Clinical specialist will continue to attempt to obtain additional information.Additional information received 11/23/2020: patient (b)(6), a (b)(6)-year-old female, started dialysis treatment at 630am on (b)(6) 2020, set for 3.5h as ordered, bp 104/65; hr 97.Patient complained of heartburn during dialysis.Patient stated she has this occasionally at home and takes some meds for it.Renal physician notified of patient's complaints.Patient was started on oxygen 3l/nasal cannula due to complaints of shortness of breath.O2(oxygen) saturation checked, 100% with oxygen.Patient was resting during hd with no further distress.At approximately an hour and a half into treatment, renal physician was making rounds, seen and examined patient, with orders to stop hd, draw labs: cbc, lipase, troponin, electrolytes and sent to emergency room for further evaluation/treatment.Hd ended 2.5 hours into treatment.Needles were removed with no severe bleeding.Bp 118/68; hr 98; temp: 97.8.Treatment information: number of hours: 2.5 access; bfr: 400; dfr: 600; heparin: bolus; how long on dialysis: 2.5 hours into a 3.5 prescribed treatment.Dialyzer: elisio 19h dialyzer; machine: phoenix gambro.
 
Additional Manufacturer Narrative
Manufacturer investigation report attached is on retained samples only.
 
Event or Problem Description
On (b)(6) 2020: 2nd patient sent to the icu after dialysis treatment.No further information was provided.Unknown details of adverse event or patient symptoms.Clinical specialist will continue to attempt to obtain additional information.Additional information received 11/23/2020: patient (b)(6), 75-year-old female, started dialysis treatment at 630am on (b)(6) 2020, set for 3.5h as ordered, bp 104/65; hr 97.Patient complained of heartburn during dialysis.Patient stated she has this occasionally at home and takes some meds for it.Renal physician notified of patient's complaints.Patient was started on oxygen 3l/nasal cannula due to complaints of shortness of breath.O2 (oxygen) saturation checked, 100% with oxygen.Patient was resting during hd with no further distress.At approximately an hour and a half into treatment, renal physician was making rounds, seen and examined patient, with orders to stop hd, draw labs: cbc, lipase, troponin, electrolytes and sent to emergency room for further evaluation/treatment.Hd ended 2.5 hours into treatment.Needles were removed with no severe bleeding.Bp 118/68; hr 98; temp: 97.8.Treatment information: number of hours: 2.5 access.Bfr: 400.Dfr: 600.Heparin: bolus.How long on dialysis: 2.5 hours into a 3.5 prescribed treatment.Dialyzer: elisio 19h dialyzer.Machine: phoenix gambro.

Brand Name
NIPRO ELISIO-H DIALYZER
Common Device Name
DIALYZER
Manufacturer (Section D)
NIPRO CORPORATION (ODT)
8-7, hanuki-yachi, niida-aza
ohdate-shi, akita 018-5 794
JA  018-5794
MDR Report Key10955687
Report Number9610987-2020-00010
Device Sequence Number11380100
Product Code KDI
UDI-Device Identifier00383790007122
UDI-Public00383790007122
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K131935
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberDD+ELISIO-19H
Device Catalogue NumberDD+ELISIO-21H
Device Lot Number19K21B
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer11/16/2020
Initial Report FDA Received Date12/06/2020
Supplement Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age75 YR